# SDR 1218367020708

- Difficulty date: November 27, 2007
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 31,410 hours, 35,687 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRONT SPAR AT RIB 12 INBOARD, AND LEFT FRONT SPAR AT RIB 10, BOLTS FOUND CORRODED.  REMOVED AND REPLACED BOLTS AT RIB 10 AND 12.
